MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00003072-199109000-00002

Медицинская библиотека · Clinical nuclear medicine · 1991

The cystic duct sign during morphine-augmented cholescintigraphy.

Achong D M, Oates E

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Visualization of a "dilated cystic duct" during standard hepatobiliary imaging represents a potential source of false-negative cholescintigraphy. Intravenous morphine, commonly used to shorten study time and improve the specificity of hepatobiliary imaging, may, by virtue of its pharmacologic/physiologic actions, accentuate the appearance of a "dilated cystic duct." We present a case of transient cystic duct visualization following morphine administration in a patient with an obstructing cystic duct calculus.

Для цитирования: Achong D M, Oates E. The cystic duct sign during morphine-augmented cholescintigraphy.. Clinical nuclear medicine. 1991. DOI: 10.1097/00003072-199109000-00002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.